| Model Number |
25-550-08-91 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Kls-martin l.P.(importer) is submitting this report on behalf of karl leibinger medizintechnik gmbh & co.Kg (manufacturer).Reference exemption number e2017029.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported the patient fell and the plate broke as a result of the fall and necessitated removal of multiple products from multiple implant companies.